# SDR SWIA200617327

- Difficulty date: September 19, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 8,344 hours, 7,172 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR BASE OF 3RD STAIR AFT SIDE PANEL CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PARTS IAW REO 601R-52-11-702 SHEET 3 NOTES 1 THRU 17.
